Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Surfaces in constant curvature manifolds with parallel mean curvature vector field


Author: David A. Hoffman
Journal: Bull. Amer. Math. Soc. 78 (1972), 247-250
MSC (1970): Primary 53C40, 53A05, 53C45, 53B20; Secondary 53A10, 30A52
DOI: https://doi.org/10.1090/S0002-9904-1972-12942-2
MathSciNet review: 0298601
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. a) B.-Y. Chen, Minimal surfaces in $S\sp m$ with Gauss curvature $łeq 0$, Proc. Amer. Math. Soc. (to appear).
  • 1. b) B.-Y. Chen, Submanifolds in a Euclidean hypersphere, Proc. Amer. Math. Soc. 27 (1971), 627-629. MR 270309
  • 2. H. Hopf, Lectures on differential geometry in the large, Stanford University, Stanford, Calif., 1956 (mimeographed notes).
  • 3. T. Itoh, Complete surfaces in E4 with constant mean curvature, Kōdai Math. Sem. Rep. 22 (1970), 150-158. MR 267496
  • 4. S. Kobayashi and K. Nomizu, Foundations of differential geometry. Vol. II, Interscience Tracts in Pure and Appl. Math., no. 15, Interscience, New York, 1969. MR 38 #6501. MR 238225
  • 5. T. Klotz and R. Osserman, Complete surfaces in E3 with constant mean curvature, Comment. Math. Helv. 41 (1966/67), 313-318. MR 35 #2213. MR 211332
  • 6. H. B. Lawson, Jr., Complete minimal surfaces in S 3, Ann. of Math. (2) 92 (1970), 335-374. MR 270280
  • 7. T. Ôtsuki, A theory of Riemannian submanifolds, Kōdai Math. Sem. Rep. 20 (1968), 282-295. MR 38 #2707. MR 234390
  • 8. E. A. Ruh, Minimal immersions of 2-spheres in S4, Proc. Amer. Math. Soc. 28 (1971), 219. MR 271880
  • 9. R. H. Szczarba, On existence and rigidity of isometric immersions, Bull. Amer. Math. Soc. 75 (1969), 783-787; Addendum, ibid. 76 (1970), 425. MR 40 #3471. MR 250232

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C40, 53A05, 53C45, 53B20, 53A10, 30A52

Retrieve articles in all journals with MSC (1970): 53C40, 53A05, 53C45, 53B20, 53A10, 30A52


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12942-2

American Mathematical Society